It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 3 4 5 6 7 8 Showing 1 - 20 of 154 for lithium makes me feel. (0.168 seconds)


... until being diagnosed bipolar II in may this year. I have been on lithium since then, i started on 400mg and am now on 600mg. Im no doctor but am hoping i can offer some advice from my own experiences! ... (5 replies)
... I was diagnosed with a mild case of Bipolar II back in early December. My psych started me on 600mg of Lithium Carbonate. Other than some adjustment to frequent bathroom use and craving water like crazy, I didn't have many symptoms. ... (1 replies)
... It is causing me to feel very drowsy during the day and I have to nap the effects off. ... (1 replies)

... I've been on Lithium for 12 years to treat mania and depression. ... (4 replies)
... Yes I Have been taking Lithium along with prozac for many years like over 7 years or more and it works for me. I Was fortunatate to get the right doctor for me and was fortunate to have the right medicine work for me. ... (6 replies)
... I have been pretty much side effect free from the abilify. The lithium makes me feel so thirsty you would think I had just walked across a desert in a day. The Lamictal agitates me. ... (4 replies)
... :wave: there you have come to the right place for info manic depressive is a name docs. used to use but now it is called bipolar disorder you see they are the same mental illness and all of the meds you have listed are all commonly used to treat bpd i have been on seroquel it does help with sleep i personally gain alot of weight on it so my doc and i changed it i also take... (4 replies)
Lithium
Feb 19, 2007
... lithium is one of the oldest drugs used to treat bp in fact it has been studied the most and i dunno but that makes me feel better good luck:) (15 replies)
... together. I'm married with three children and I often think they'd be better off without me when I'm out of control. ... (9 replies)
... I was on Lithium only for about 5 years, but always had problems with being low in the winters... ... (13 replies)
... that's my main posting site! I'm flattered that you thought I was bipolar because at least that makes me feel like I seem to know what I'm talking about! ... (13 replies)
Lithium
Mar 15, 2005
... Doctors recently discovered that I am Bipolar so they gave me lithium. I do notice my moods are better but after a while maybe 3 months my mood starts to go down again. They increase it, better then bad. ... (7 replies)
Come off lithium
Feb 15, 2014
... I first decided to come off lithium because of wanting a child . I was now with a man I'm crazy Inlove with and about to be married this summer . ... (1 replies)
... of Seroquil. Seroquil made me gain weight. Worked like a charm though! Would also make me feel like I had a major hangover the next day. I said, no more, to that med. ... (2 replies)
... I have had your symptoms and it took me YEARS to find the right medications. I am on abilify, lexapro and seroquel. Not the time released seroquel, just the regular one. ... (6 replies)
Help with meds...
Jul 26, 2012
... My family doc has told me for years that I am not depressed but have ADD, so she gave me Adderall 5mg XR 2 times a day. She asked why I wasn't taking the IR form and I told her it was because it made me irritable and anxious. ... (2 replies)
... Many thanks for taking the time to let me know what works for you, but I have a different kind of problem and I should have given more details. ... (5 replies)
... But in my latest blood test my thyroid levels were off so my doc wanted to reduce my lithium. Also because it makes me feel a bit like an idiot. ... (9 replies)
... Doc and tell them what you are going through and see if you can try something else. I know what you are talking about how the Lithium makes you feel. I Have tried it a few different times. It took me almost 10 years to get the right mix of meds. ... (6 replies)
... been told i have mild bipolar but dont want to take medications it makes me feel terrible as sedates me on lithium 450 twice a day and they want to now put me on 250 twice a day, any thought on what i should be on? ... (6 replies)


Associated Tags: bipolar, employment, job, work

Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 11:35 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!